|Hepatitis and IVF
Nov 12, 2007
| Response from Dr. McGovern
No I would advise you to definitely hold off for six months after he completes therapy since ribavirin has associated teratogenicity. You need to wait for six additional months because ribavirin lasts a long time in the body.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sucking Penis Worried I Have AIDS
- Testing Negative After Receptive Anal Sex With Condom
- Vaginal Sex Condom Broke How Long Does It Take To Test Positive For HIV
- What Are The Odds Of Getting AIDS From Reused Needle?
- Are Itchy Testicles A Symptom Of HIV?
- Are Swollen Glands A Symptom Of HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.